# SDR AALA202509268835

- Difficulty date: September 13, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 19,748 hours, 5,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING A DOOR RIGHT OVERWING EXIT MESSAGE DURING CLIMB OUT AT 9K-10K. THE AIRCRAFT LANDED AT PHX WHERE IT TAXIED TO THE GATE.  MAINTENANCE FOUND THE MOUNTING BRACKET FOR PROXIMITY SENSOR 33WN2 WORN AFFECTING THE GAP BETWEEN THE SENSOR AND THE TARGET. MAINTENANCE REPLACED THE BRACKET AND ACCOMPLISHED A SATISFACTORY OPS CHECK OF THE RIGHT-HAND OVERWING DOOR INDICATION SYSTEM WITH NO ISSUES NOTED.
